# SDR ASAA2024050849921

- Difficulty date: May 8, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT ANGLE CENTER STA 500I IS CORRODED. GROUNDED - YES. REMOVED CORROSION FOUND OUT OF LIMITS IAW B737-800 53-30-08-1A-1 & REPLACED BULKHEAD SUPPORT ANGLE CENTER STA 500I IAW B737-800 SRM 51-40-02-0G-0W= 2" O= .071" R= .044" L= 40" D= .027".
